# SDR SWAA950679

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE DETECTION WARNING LIGHT ILLUMINATED.  CREW EXPENDED FIRE BOTTLE.  LANDED AT HOU WITHOUT INCIDENT.  INSPECTED AREA AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REPLACED FIRE BOTTLE AND CONTINUED PER MEL 26-7.  DURING RON, REPLACED APU TAILPIPE FIRE LOOP PER BOEING M/M.
